# SDR 9JLA2021032410176

- Difficulty date: March 21, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N623FC
- Make and model: Lear 45LEAR
- Aircraft serial: 2047
- Aircraft time: 3,836 hours, 3,006 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: C388171
- Part serial: 983
- Condition: Defective
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE MAINTENANCE TEAM DISCOVERED THE LEFT AOA HEAT FAIL AMBER CAS MESSAGE ILLUMINATED WITH LEFT PROBE SWITCH ON. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THAT THE LEFT AOA TRANSMITTER WAS DEFECTIVE. THE AOA TRANSMITTER WAS REMOVED AND REPLACED WITH A NEW UNIT. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
